# SDR SWAA2023040309997

- Difficulty date: February 24, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR STRAP AT BS 1016+10; BS 1016+12 RBL 3.<[01] CORROSION ON PASSENGER CABIN FLOOR STRAP AT BS 1016+10 ; BS 1016+12 RBL 3 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM FOR THIS ITEM AND IT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED CABIN FLOOR STRAP AT BS 1016+12 RBL 3 IAW SRM 51-40-02;[04] OBTAINED NEW PASSENGER CABIN FLOOR STRAP AT BS 1016+10; BS 1016+12 RBL 3 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG # 147A5620 ; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED THE NEW PASSENGER CABIN FLOOR STRAP AT BS 1006 - 1029 RBL 3 IAW SRM 51-40-02-0G-0 AND DWG # 147A5620;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
